# SDR CALA0300064

- Difficulty date: February 23, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,162 hours, 28,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 791-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL WEB CORRODED IN AFT BAGGAGE BIN AT STA 791-800, RBL 20. A NEW WEB WAS INSTALLED IAW SRM 51-70-11.
